|Bactrim and T-cells
Mar 26, 2011
My doctor prescribed Bactrim as a prophylactic for pneumocystis. After seeing that it was causing my white cells, hemoglobin, and platelets to drop, he switched me to Mepron and prescribed Leucovorin Calcium tablets as an antidote. My question is, can Bactrim also cause T-cells to drop?
| Response from Dr. Holodniy
Possible, but not usually. I have prescribed bactrim for this indication to hundreds of patients and have generally not seen this. If it truly dropped your white blood cell count significantly then it's possible in your case this may have happened.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Rimming Worried I Have HIV
- Hair Loss After Swallowing Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Painful Urination After Sex With Stripper Condom Broke Worried I Have HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.